Hi i am a female and on 100mm of eltroxin one day and 150mm on alternate days.I have started to take proargi 9 and and was wondering if this could reduce the levels of medication i should take or would it have any affact on it. Many thanks
Hi there, my mum has been taking Eltroxin for the last 10 years. On a recent visit to her dentist , she was told that she has gum disease that is now causing her teeth to come away from the bone . Could this be caused from a side effect from taking the Eltroxin for so long?
Hi, I have been put on low dose of eltroxin for a slightly under active thyroid. I have been on it two and a half months. Since taking it my cycles have been 22 days and 23 days long. My cycle has always been 28-30 days. Is this a side effect and should I stop taking it?
Hi, I want to know if u take eltroxin 25mcg like twice a week, is it dangerous? I have gained weight over the last few years and feeling fatigue, and also feel my concentration is not as it was, of course many diagnoses can be possible and I should not try medications here and there but still I believe my thyroids are maybe the cause of not producing in off tyroxine and my metabolism is extremely slow. My diet is well balanced and I m taking very well care of clean eating. So again would it make sense to try taking a small dose of eltroxine to see if there is any improvement in my current situation
Responding to the question about taking l-arginine and feeling like stuck n the chest. Five days ago the same thing happened to me while taking l-arginine. I normally take 5 grams (4 large pills) very late at night/early morning so as not to compete with other aminos (food). On this particular night, after a late night of partying, I took my normal dosage, except, I don t remember exactly what I did and very likely took without much water...AND immediately passed out. The result was a feeling of something stuck in my chest the next morning which I ignored for several days. After an unpleasant visit to a gastroenterologist (is that a word?) today, I was diagnosed with an esophageal ulcer. The diagnosis was that a pill likely burned my esophagus, and in my case, the likely culprit being l-arginine. While it may have occurred with another type of pill taking under my circumstances, in my case it was arginine. I now have a 4-5 week excruciating healing process which means limited meals and even more likely minimal workouts since you can t workout if you can t eat. What I m taking away from this; do NOT take l-arginine, or any other pill supplement, in the middle of the night where you risk it sitting. If and when I m able to start eating normal again, I will take the arginine very early in the morning before my morning workout, and I will crush the pills. Yeah I know there is already likely a powder form, but I have a full bottle of pills. Hope someone can learn from this since although I did much research before using arginine, not a single mention of this. Interestingly, of the 4 doctors I spoke to over the last 2 days, only one had even heard of arginine?
Hi DOC, Please find attached growth scan report attached. Also find the prescription made by our doc for baby weight(item 1 &2) and Amino fluids item 3 highlighted in red. Can you please let us know your opinion on the prescription and the scan...
Hello doctor, I had asked you few questions last month regarding fetal measurements, Blood report (B12, ESR) etc. I now have some concerns I want to clarify. Brief history about me: I am 34 years old, two previous early miscarriages and one...
Hi, I'm a healthy, VERY active 28 yr old male....I body build, 6 foot 210 lbs and I'm a nurse, and frankly i'm tired of self-diagnosing myself--i need help! >> I think i have hemorrhoids, and have itching around the anus with what look like tiny welts...really uncomfortable BMs accompanied by bleeding, burning...itching is more severe at night; i've tried Preparation H and suppositories, but i think i may be allergic cause it causes temporary burning, and not much relief associated with use... witch hazel burns like hell; what should i do? How do i treat this? Is this due to supplements i'm taking, like GNC testosterone boosters, creatines, L-arginine supplements? I dont know where to start
hi , i am 40 yr old male .was diagnosed diabetic 8yrs back. recently have been put on insulin (lantus) and oral medication. i on Bp medication ( telma) also. my cholestrol levels are normal..my testosterone levels were tested and the results were 365 ng/dl.i read for my age testosterone levels should be around 600 ng/l. i have been experiencing ed for 3yrs now. need help. i consulted a urologist and he straight away put me on injections . viagra doesnt seem to work. i have read on internet that l arginine suppliment help ed. Ed is causing major depression. Can you suggest what should i do
I am 72 yrs. old and have been suffering from ED for many years. I recently came across a health recipe of the supplements L- arginine and -l - carnitine and along with a healthy diet of foods that I like. My question is will the combination of...
Hi im nikola from macedonia im 15 im 5'5 father5'8 mother 5'5 im male Can i use arginine ornithine and lysine to increase height Ive read on internet that this amino acids can really help you to grow taller especualy during puberty when youre plates are open Are this amino acids safe for me and will they work ?